Alert archive / Louisiana / Flash Flood Warnings in 2022
Flash Flood Warning 32, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at May 25, 2022, 1:38 PM CDT for 5 parishes in Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2022, 1:38 PM CDT (18:38 UTC)
- Expired
- May 25, 2022, 4:13 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 3:08 PM CDT | FLASH FLOOD | 2 E Terrytown, LA | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2 E TERRYTOWN. REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/ FLOODING. |
| May 25, 3:08 PM CDT | FLASH FLOOD | 2 E Terrytown, LA | REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 90 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2556 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.8
The text
As transmitted.
456
WGUS54 KLIX 251838
FFWLIX
LAC051-071-075-087-089-252145-
/O.NEW.KLIX.FF.W.0032.220525T1838Z-220525T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
138 PM CDT Wed May 25 2022
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Northwestern Jefferson Parish in southeastern Louisiana...
Western Orleans Parish in southeastern Louisiana...
Northwestern Plaquemines Parish in southeastern Louisiana...
West Central St. Bernard Parish in southeastern Louisiana...
Northeastern St. Charles Parish in southeastern Louisiana...
* Until 445 PM CDT.
* At 138 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 2 to 3 inches in 1
hour. Additional rainfall amounts of 2 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
New Orleans, Harvey, Marrero, Timberlane, Metairie, Chalmette,
Avondale, Belle Chasse, East New Orleans, Jefferson, Gretna,
Harahan, Westwego, Arabi, Terrytown, Bridge City, Elmwood,
Woodmere, Estelle and River Ridge.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 221 and 252.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2997 9030 3005 9028 3002 9016 3003 9003
3004 9003 3004 9001 3006 8997 3012 8991
3012 8989 3005 8986 2994 8992 2986 9000
2987 9013 2990 9024
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
JFL2 follow-up statements
926
WGUS74 KLIX 252035
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
335 PM CDT Wed May 25 2022
LAC051-071-075-087-089-252145-
/O.CON.KLIX.FF.W.0032.000000T0000Z-220525T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson LA-Orleans LA-Plaquemines LA-St. Bernard LA-St. Charles LA-
335 PM CDT Wed May 25 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS
AFTERNOON FOR NORTHWESTERN JEFFERSON, WESTERN ORLEANS, NORTHWESTERN
PLAQUEMINES, WEST CENTRAL ST. BERNARD AND NORTHEASTERN ST. CHARLES
PARISHES...
At 335 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 3 inches of rain have
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
New Orleans, Harvey, Marrero, Timberlane, Metairie, Chalmette,
Avondale, Belle Chasse, East New Orleans, Jefferson, Gretna,
Harahan, Westwego, Arabi, Terrytown, Bridge City, Elmwood,
Woodmere, Estelle and River Ridge.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 221 and 252.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2997 9030 3005 9028 3002 9016 3003 9003
3004 9003 3004 9001 3006 8997 3012 8991
3012 8989 3005 8986 2994 8992 2986 9000
2987 9013 2990 9024
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
JFL386
WGUS74 KLIX 252113
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
413 PM CDT Wed May 25 2022
LAC051-071-075-087-089-252123-
/O.CAN.KLIX.FF.W.0032.000000T0000Z-220525T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson LA-Orleans LA-Plaquemines LA-St. Bernard LA-St. Charles LA-
413 PM CDT Wed May 25 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN JEFFERSON,
WESTERN ORLEANS, NORTHWESTERN PLAQUEMINES, WEST CENTRAL ST. BERNARD
AND NORTHEASTERN ST. CHARLES PARISHES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 PM CDT Thursday for
portions of southeast Louisiana and Mississippi.
LAT...LON 2997 9030 3005 9028 3002 9016 3003 9003
3004 9003 3004 9001 3006 8997 3012 8991
3012 8989 3005 8986 2994 8992 2986 9000
2987 9013 2990 9024
$$
JFLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:58 PM CDT, 40 minutes earlier.
Area forecast discussion, May 25, 12:58 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1258 PM CDT Wed May 25 2022
.AVIATION...
Tried to line up ongoing convection and the slowdown of the
eastward push of the southerly portion of the activity over the
next several hours. The leading edge of storms is causing reduced
visibilities along with very gusty southerly winds. CAMs show
this initial round to end from west to east during the evening
hours. After this, another round of convection will begin to fire
just west of our forecast area during the 03Z- 07Z timeframe.
Then, this activity should move through the area mainly from 06Z-
12Z causing mainly IFR conditions with some LIFR conditions
possible around daybreak. /23/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 65 83 59 / 90 90 20 0
BTR 83 65 83 61 / 80 100 20 0
ASD 86 67 85 62 / 90 100 60 0
MSY 86 70 83 68 / 80 90 50 0
GPT 83 71 84 65 / 80 100 80 10
PQL 83 70 83 63 / 70 70 90 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Thursday morning for LAZ034>037-039-046>048-
056>060-064>071-076>090.
GM...Small Craft Advisory from 6 PM this evening to 6 AM CDT Thursday
for GMZ534-538-550-552-555-570-572-575.
Small Craft Advisory until 6 AM CDT Thursday for GMZ532-536-557-
577.
MS...Flood Watch through Thursday morning for MSZ068>071-077-080>082.
GM...Small Craft Advisory from 6 PM this evening to 6 AM CDT Thursday
for GMZ538-550-552-555-570-572-575.
Small Craft Advisory until 6 AM CDT Thursday for GMZ536-557-577.
&&In the hours before
Special weather statement, May 25, 10:17 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1017 AM CDT Wed May 25 2022
LAZ056>059-065-084>086-251645-
Upper Terrebonne LA-Southern Livingston LA-Western Ascension LA-
Assumption LA-St. John The Baptist LA-St. James LA-
Upper Lafourche LA-Eastern Ascension LA-
1017 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of St. John The Baptist,
Ascension, St. James, north central Terrebonne, southeastern
Livingston, northwestern Lafourche and Assumption Parishes through
1145 AM CDT...
At 1016 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Port Vincent to near Bayou Geneve. Movement was
east at 30 mph.
HAZARD...Winds in excess of 40 mph and torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Thibodaux, Gonzales, Donaldsonville, Napoleonville, Reserve, Laplace,
Gramercy, Lutcher, Sorrento, French Settlement, Schriever, Garyville,
Supreme, Chackbay, Whitehall, Gray, Edgard, South Vacherie,
Paincourtville and Convent.
This includes Interstate 10 in Louisiana between mile markers 174 and
205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near lakes and waterweays, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Louisiana.
&&
LAT...LON 3029 9097 3031 9053 3030 9056 3026 9059
3022 9057 3019 9060 3017 9057 3017 9048
2966 9070 2967 9110 2981 9110 2984 9113
2984 9116
TIME...MOT...LOC 1516Z 252DEG 28KT 3032 9085 2975 9104
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLGSpecial weather statement, May 25, 11:29 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1129 AM CDT Wed May 25 2022
LAZ058-071-076-079>082-MSZ077-080-251730-
Southeast St. Tammany LA-Central Tangipahoa LA-Lower Tangipahoa LA-
Northern St. Tammany LA-Northern Tangipahoa LA-
Southwestern St. Tammany LA-St. John The Baptist LA-Hancock MS-
Pearl River MS-
1129 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of northeastern St. John
The Baptist, St. Tammany and southeastern Tangipahoa Parishes,
southwestern Hancock and southwestern Pearl River Counties through
1230 PM CDT...
At 1128 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Folsom to 7 miles west of
Madisonville to 6 miles north of Arabi. Movement was northeast at 30
mph.
HAZARD...Winds in excess of 40 mph and torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Slidell, Hammond, Covington, Pearl River, Abita Springs,
Madisonville, Folsom, Sun, Pearlington, Lacombe, Robert, Bush and
Slidell Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 261 and 273.
Interstate 10 in Mississippi between mile markers 1 and 4.
Interstate 12 between mile markers 43 and 84.
Interstate 55 in Louisiana between mile markers 9 and 21.
Interstate 59 in Louisiana between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near area lakes or waterways, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Louisiana...and southern Mississippi.
&&
LAT...LON 3071 9024 3066 8999 3067 8987 3028 8954
3018 8967 3019 8976 3036 9007 3039 9018
3038 9023 3024 9035 3019 9042 3022 9044
3028 9040 3033 9043 3072 9039
TIME...MOT...LOC 1628Z 223DEG 28KT 3068 9029 3036 9029 3004 9003
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLGLocal storm report, May 25, 11:38 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1138 AM CDT WED MAY 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM MARINE TSTM WIND 6 WSW EAST NEW ORLEANS 30.04N 90.03W
05/25/2022 M46 MPH ORLEANS LA ASOS
ASOS STATION KNEW NEW ORLEANS LAKEFRONT
AIRPORT.
&&
LNNSpecial weather statement, May 25, 12:20 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1220 PM CDT Wed May 25 2022
LAZ039-079-MSZ077-080-251830-
Washington LA-Northern St. Tammany LA-Hancock MS-Pearl River MS-
1220 PM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of northeastern St.
Tammany and eastern Washington Parishes, northern Hancock and Pearl
River Counties through 130 PM CDT...
At 1220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Franklinton to near Pearl River. Movement
was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bogalusa, Picayune, Poplarville, Varnado, Sun, Bush, Enon,
Crossroads, Mcneil and Angie.
This includes the following Interstates...
Interstate 59 in Louisiana near mile marker 11.
Interstate 59 in Mississippi between mile markers 1 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Louisiana...and southern Mississippi.
&&
LAT...LON 3062 8934 3044 8974 3045 8989 3064 9003
3076 9014 3084 9010 3100 8984 3101 8951
3099 8947 3098 8947 3098 8945 3101 8935
TIME...MOT...LOC 1720Z 258DEG 26KT 3081 9006 3041 8979
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLGLocal storm report, May 25, 12:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1253 PM CDT WED MAY 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM MARINE TSTM WIND 12 SSW MANDEVILLE 30.20N 90.12W
05/25/2022 M50 MPH GMZ530 LA MESONET
WXFLOW SITE XPTN ON LAKE PONTCHARTRAIN
CAUSEWAY.
1140 AM MARINE TSTM WIND 1 SW MANDEVILLE 30.36N 90.09W
05/25/2022 M45 MPH ST. TAMMANY LA MESONET
WXFLOW STATION XMDV AT MANDEVILLE LAKEFRONT.
&&Special weather statement, May 25, 1:35 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
135 PM CDT Wed May 25 2022
LAZ064-070-077-078-087>089-251930-
Western Orleans LA-Upper St. Bernard LA-Lower Jefferson LA-
Eastern Orleans LA-Upper Plaquemines LA-Lower St. Bernard LA-
Upper Jefferson LA-
135 PM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of northwestern St.
Bernard, Orleans and northwestern Jefferson Parishes through 230 PM
CDT...
At 135 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gretna, or near Marrero, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Orleans, Metairie, Chalmette, Marrero, Harvey, Avondale, East New
Orleans, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan,
Westwego, Lake Catherine, Elmwood, Terrytown, Meraux, Bridge City,
River Ridge and Arabi.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 224 and 255.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2988 9022 3004 9024 3002 9018 3003 9003
3007 8994 3015 8988 3015 8985 3010 8984
3010 8979 3017 8974 3015 8973 3015 8963
3007 8969 3006 8973 3004 8973 3004 8982
3000 8985 2996 8984 2986 9002
TIME...MOT...LOC 1835Z 230DEG 29KT 2994 9009
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:05 PM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 40 min |
| May 24, 7:56 PM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana | 49 min |
| May 24, 10:03 PM CDT | Special Weather Statement | LIX | West Feliciana | 42 min |
| May 24, 10:44 PM CDT | Special Marine Warning | LIX | 31 min | |
| May 24, 11:51 PM CDT | Special Marine Warning | LIX | 39 min | |
| May 24, 11:52 PM CDT | Special Marine Warning | LIX | 38 min | |
| May 25, 12:44 AM CDT | Special Marine Warning | LIX | 91 min | |
| May 25, 12:58 AM CDT | Special Marine Warning | LIX | 92 min | |
| May 25, 3:13 AM CDT | Special Marine Warning | LIX | 62 min | |
| May 25, 3:16 AM CDT | Special Marine Warning | LIX | 89 min | |
| May 25, 3:20 AM CDT | Flood Watch | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more | 31 hr |
| May 25, 3:29 AM CDT | Special Marine Warning | LIX | 61 min | |
| May 25, 8:18 AM CDT | Special Weather Statement | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge and 1 more | 87 min |
| May 25, 9:09 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Pointe Coupee, West Feliciana | 40 min |
| May 25, 9:43 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 32 min |
| May 25, 9:52 AM CDT | Special Weather Statement | LIX | Ascension, Assumption, Saint James | 23 min |
| May 25, 10:15 AM CDT | Special Weather Statement | LIX | Livingston, Saint Helena, Tangipahoa | 90 min |
| May 25, 10:17 AM CDT | Special Weather Statement | LIX | Ascension, Assumption, Saint James | 88 min |
| May 25, 10:25 AM CDT | Special Marine Warning | LIX | 65 min | |
| May 25, 10:55 AM CDT | Special Marine Warning | LIX | 2 hr | |
| May 25, 11:29 AM CDT | Special Weather Statement | LIX | Saint Tammany | 61 min |
| May 25, 11:39 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 111 min |
| May 25, 11:41 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 25 min |
| May 25, 12:03 PM CDT | Flash Flood Warning | LIX | Saint Charles, Saint John the Baptist | 4 hr |
| May 25, 12:12 PM CDT | Special Marine Warning | LIX | 63 min | |
| May 25, 12:20 PM CDT | Special Weather Statement | LIX | Washington | 70 min |
| May 25, 12:41 PM CDT | Areal Flood Advisory | LIX | Saint Tammany, Tangipahoa | 2 hr |
| May 25, 12:54 PM CDT | Special Marine Warning | LIX | 66 min | |
| May 25, 1:34 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| May 25, 1:35 PM CDT | Special Weather Statement | LIX | Orleans | 55 min |
| May 25, 1:41 PM CDT | Special Weather Statement | LIX | Jefferson | 49 min |
| May 25, 1:55 PM CDT | Special Marine Warning | LIX | 107 min | |
| May 25, 1:58 PM CDT | Special Marine Warning | LIX | 2 hr | |
| May 25, 2:41 PM CDT | Special Marine Warning | LIX | 94 min | |
| May 25, 3:56 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 109 min |
| May 25, 4:31 PM CDT | Special Marine Warning | LIX | 89 min | |
| May 25, 4:58 PM CDT | Special Marine Warning | LIX | 92 min | |
| May 25, 5:20 PM CDT | Special Marine Warning | LIX | 55 min | |
| May 25, 5:41 PM CDT | Special Weather Statement | LIX | Jefferson | 49 min |
| May 25, 5:43 PM CDT | Special Marine Warning | LIX | 68 min | |
| May 25, 5:48 PM CDT | Special Marine Warning | LIX | 27 min | |
| May 25, 6:15 PM CDT | Special Marine Warning | LIX | 90 min | |
| May 25, 6:21 PM CDT | Special Weather Statement | LIX | Jefferson, Plaquemines | 54 min |
| May 25, 6:51 PM CDT | Special Marine Warning | LIX | 24 min |
Nearby
Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.